MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE, 15CM STRAIGHT; DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE, 15CM STRAIGHT; DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT
Catalog Number MA-15S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that the bearing sleeve device was overheating.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event is unknown.All available has been disclosed.If additional information were to become available, a supplemental medwatch will be submitted accordingly.

Brand Name
BEARING SLEEVE, 15CM STRAIGHT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8684113
Report Number1045834-2019-53771
Device Sequence Number2257528
Product Code HBE
UDI-Device Identifier00845384004332
UDI-Public00845384004332
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K042783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMA-15S
Device Lot NumberL383126198
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1